# SDR VNAA202310070002

- Difficulty date: September 13, 2023
- Submitted: October 7, 2023
- Operation: Air carrier
- Aircraft: N612NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15477
- Aircraft time: 7,922 hours, 6,267 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: SH69036292
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BLIND BOLTS REMOVAL, ELONGATED HOLE AND NICK NEXT TO THE HOLE LOCATION WAS FOUND AT FS 780.00 BTW LBL 36 TO LBL 45. (SM).  ELONGATED HOLE AND NICK NEXT TO HOLE LOCATION AT FS780.00 BTW LBL36 TO LBL45 WAS REPAIRED PER REO 690-53-41-428 REV. - -
